MAUDE Adverse Event Report: ARTHREX, INC. DISSECTOR, SJ 3.0MM X 7CM; SAW BLADE

ARTHREX, INC. DISSECTOR, SJ 3.0MM X 7CM; SAW BLADE
Model Number DISSECTOR, SJ 3.0MM X 7CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 02/13/2025, it was reported by a facility representative via (b)(4) that an ar-7300ds 3mm x 7cm dissector tip of the inside portion of the shaver broke off inside the patient during an ankle scope.Thankfully, she took an x-ray at the end of the case and noticed the broken piece and was able to locate and remove it.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided pictures.Visual evaluation of the customer-provided pictures noted an ar-7300ds 3mm x 7cm dissector tip broken off of the device.Refer to attachments.Based on the information provided, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion as indicated on dfu-0215-eo.

Brand Name
DISSECTOR, SJ 3.0MM X 7CM
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21460330
Report Number1220246-2025-00652
Device Sequence Number8189322
Product Code GFA
UDI-Device Identifier00888867041943
UDI-Public(01)00888867041943(11)240209(17)290131(10)15205014
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISSECTOR, SJ 3.0MM X 7CM
Device Catalogue NumberAR-7300DS
Device Lot Number15205014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown